# SDR VNAA2017092511102

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 32,441 hours, 32,379 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, CREW RECEIVED A NO STARTER CUTOUT MESSAGE.  THE CREW RAN THE QRH WHICH ADVISED THEM TO LAND AT THE NEAREST SUITABLE AIRPORT. DECLARED AN EMERGENCY AND DIVERTED AND LANDED WITH OUT FURTHER INCIDENT.  MAINTENANCE SWAPPED SPEED SWITCHES, CHECK GOOD.
